# SDR FDEA201209053232

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N1036
- Condition: Corroded
- Location: Bs 1600 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME STIFFENER AT BS 1600, STR 16L-17L, HAS CORROSION.   REMOVED CORROSION, ORIGINIAL THICKNESS .100, REMAINING THICKNESS .080, MATERIAL LOST .020. FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101, SH3 DETAIL I AND II AND SRM 51-10-02.  REMOVED DAMAGE FRAME STIFFENER IAW SRM 51-40-02. LOCATED AND INSTALLED NEW PART IAW SRM 51-40-02 AND DWG 146N1021. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
